MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET; UNO CONTACT DETACH G29 80/8TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. INSET; UNO CONTACT DETACH G29 80/8TCAP 10PK INT
Model Number 1002836
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced an leakage event with two infusion sets on (b)(6) 2024.The infusion set tubing was at leaking at the site.The infusion set was in use for one hour.Patient replaced infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
Initial and final (b)(4) - device 1 of 2.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 12-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.This investigation has been updated because the malfunction code changed from leakage from infusion site (cannula base part/cannula) (specific cause not identified) to insertion site egress - trace moisture / superficial wetness, which requires additional activities not included in the original investigation dated 19-jan-2024.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: eqms search: a query was run in the eqms on 11/mar/2026 against "lot number" "6000896" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The review confirmed that lot 6000896 and the identified failure mode are not associated with any non-conformance reports (ncr)s or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 11/mar/2026 against "lot number" criteria equal "6000896" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The number of complaints is 1.The complaint number is complaint (b)(4).Device history record (dhr) review: the lot 6000896 was manufactured according to work instruction (wi) version 45 and manufactured in the m4 on 03/may/2023 with a total of (b)(4) units.The sub-assembly: welding the lot 3d02563 was manufactured according to the (wi) version 30 and manufactured in the ls06, ls07, ls11, ls24, ls25, on 01-may-2023, with a total of (b)(4) units.The lot 3d04684 was manufactured according to the (wi) version 30 and manufactured in the ls06, ls07, ls11, ls24, ls25, on 29-apr-2023, with a total of (b)(4) units.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi-001031 (monthly trips and alerts).Capa determination: no capa required.Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.

Brand Name
INSET
Common Device Name
UNO CONTACT DETACH G29 80/8TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24713772
Report Number3003442380-2026-99550
Device Sequence Number20274520
Product Code FPA
UDI-Device Identifier05705244018518
UDI-Public05705244018518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model Number1002836
Device Lot Number6000896
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight111 KG